MathSciNet Relay Station
MathSciNet bibliographic data
MR1730437 11H55 (11H06)
Martinet, Jacques Sur la classification des réseaux parfaits de dimension 5. (French) [On the classification of 5-dimensional perfect lattices] Les XXèmes Journées Arithmétiques (Limoges, 1997). J. Théor. Nombres Bordeaux 11 (1999), no. 1, 149–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement